MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT NEONATAL, 12", 3 STOPCOCKS, 30ML FLUSH (FOR USE WITH; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT NEONATAL, 12", 3 STOPCOCKS, 30ML FLUSH (FOR USE WITH; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42800-23
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of high reading was not confirmed on the returned set.An image was provided by the customer showing the involved product.No visual anomalies were observed on the returned set.When the transpac was electrically tested, and a wave form was able to be zeroed with the waveform visible on the monitor.The sample had performed per the specifications.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a transpac¿ it monitoring kit neonatal, 12", 3 stopcocks, 30ml flush (for use with infusion pump).The reporter stated that the product was involved in a patient safety report in the facility.The issue was that the iv tubing was bent causing an alarm for high pressure.The waveform was dampened or would read as disconnected and would cause alarms to go off.There was patient involvement and there was delay in therapy; however, there was no human harm.

Brand Name
TRANSPAC¿ IT MONITORING KIT NEONATAL, 12", 3 STOPCOCKS, 30ML FLUSH (FOR USE WITH
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20752410
Report Number9617594-2024-01628
Device Sequence Number8004843
Product Code DRS
UDI-Device Identifier00887709097964
UDI-Public(01)00887709097964(17)260801(10)13732239
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number42800-23
Device Lot Number13732239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PATIENT MONITOR, MFR UNK.
Patient SexUnknown